ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

December 2012 , Volume 7 , Issue 4

Special Issue
dedicated to Hiroshi Matano on the occasion of his 60th birthday: Part I

Select all articles

Export/Reference:

Preface
Henri Berestycki, Danielle Hilhorst, Frank Merle, Masayasu Mimura and Khashayar Pakdaman
2012, 7(4): i-iii doi: 10.3934/nhm.2012.7.4i +[Abstract](924) +[PDF](109.3KB)
Spreading speed revisited: Analysis of a free boundary model
Gary Bunting, Yihong Du and Krzysztof Krakowski
2012, 7(4): 583-603 doi: 10.3934/nhm.2012.7.583 +[Abstract](1703) +[PDF](737.9KB)
On the optimal control for a semilinear equation with cost depending on the free boundary
Jésus Ildefonso Díaz, Tommaso Mingazzini and Ángel Manuel Ramos
2012, 7(4): 605-615 doi: 10.3934/nhm.2012.7.605 +[Abstract](1106) +[PDF](372.0KB)
Sturm global attractors for $S^1$-equivariant parabolic equations
Bernold Fiedler, Carlos Rocha and Matthias Wolfrum
2012, 7(4): 617-659 doi: 10.3934/nhm.2012.7.617 +[Abstract](917) +[PDF](729.4KB)
Grow up and slow decay in the critical Sobolev case
Marek Fila and John R. King
2012, 7(4): 661-671 doi: 10.3934/nhm.2012.7.661 +[Abstract](1015) +[PDF](379.7KB)
On asymptotically symmetric parabolic equations
Juraj Földes and Peter Poláčik
2012, 7(4): 673-689 doi: 10.3934/nhm.2012.7.673 +[Abstract](922) +[PDF](440.8KB)
PDE problems arising in mathematical biology
Avner Friedman
2012, 7(4): 691-703 doi: 10.3934/nhm.2012.7.691 +[Abstract](2747) +[PDF](351.8KB)
A link between microscopic and macroscopic models of self-organized aggregation
Tadahisa Funaki, Hirofumi Izuhara, Masayasu Mimura and Chiyori Urabe
2012, 7(4): 705-740 doi: 10.3934/nhm.2012.7.705 +[Abstract](1160) +[PDF](3919.7KB)
Asymptotic analysis of the Navier-Stokes equations in a curved domain with a non-characteristic boundary
Gung-Min Gie, Makram Hamouda and Roger Temam
2012, 7(4): 741-766 doi: 10.3934/nhm.2012.7.741 +[Abstract](1062) +[PDF](351.9KB)
Self-similarity and long-time behavior of solutions of the diffusion equation with nonlinear absorption and a boundary source
Peter V. Gordon and Cyrill B. Muratov
2012, 7(4): 767-780 doi: 10.3934/nhm.2012.7.767 +[Abstract](1111) +[PDF](500.6KB)
Singular limit of an activator-inhibitor type model
Marie Henry
2012, 7(4): 781-803 doi: 10.3934/nhm.2012.7.781 +[Abstract](780) +[PDF](448.7KB)
Small populations corrections for selection-mutation models
Pierre-Emmanuel Jabin
2012, 7(4): 805-836 doi: 10.3934/nhm.2012.7.805 +[Abstract](828) +[PDF](495.2KB)
Towards classification of multiple-end solutions to the Allen-Cahn equation in $\mathbb{R}^2$
Michał Kowalczyk, Yong Liu and Frank Pacard
2012, 7(4): 837-855 doi: 10.3934/nhm.2012.7.837 +[Abstract](887) +[PDF](467.4KB)
Self-similar solutions in a sector for a quasilinear parabolic equation
Bendong Lou
2012, 7(4): 857-879 doi: 10.3934/nhm.2012.7.857 +[Abstract](1101) +[PDF](491.5KB)
Periodically growing solutions in a class of strongly monotone semiflows
Ken-Ichi Nakamura and Toshiko Ogiwara
2012, 7(4): 881-891 doi: 10.3934/nhm.2012.7.881 +[Abstract](907) +[PDF](360.9KB)
Oscillatory dynamics in a reaction-diffusion system in the presence of 0:1:2 resonance
Toshiyuki Ogawa and Takashi Okuda
2012, 7(4): 893-926 doi: 10.3934/nhm.2012.7.893 +[Abstract](941) +[PDF](5905.2KB)
On a class of reversible elliptic systems
Paul H. Rabinowitz
2012, 7(4): 927-939 doi: 10.3934/nhm.2012.7.927 +[Abstract](957) +[PDF](387.9KB)
Entropy solutions of forward-backward parabolic equations with Devonshire free energy
Flavia Smarrazzo and Alberto Tesei
2012, 7(4): 941-966 doi: 10.3934/nhm.2012.7.941 +[Abstract](1012) +[PDF](1828.6KB)
Liouville-type theorems for elliptic Schrödinger systems associated with copositive matrices
Philippe Souplet
2012, 7(4): 967-988 doi: 10.3934/nhm.2012.7.967 +[Abstract](826) +[PDF](432.8KB)
Analysis of a simplified model of the urine concentration mechanism
Magali Tournus, Aurélie Edwards, Nicolas Seguin and Benoît Perthame
2012, 7(4): 989-1018 doi: 10.3934/nhm.2012.7.989 +[Abstract](1113) +[PDF](569.0KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]